# SDR SWAA2024091827377

- Difficulty date: August 18, 2024
- Submitted: September 18, 2024
- Operation: Air carrier
- Aircraft: N8584Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 64800
- Aircraft time: 19,730 hours, 10,170 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA FLOOR INTERCOSTAL STA 947.5 - 967 RBL 52.5 IS CORRODED<[01] REMOVED AND REPLACED INTERCOSTAL PER B737-800 SRM 51-40-02 AND BAC DWG 147A5650;[02] REMOVED AND REPLACED INTERCOSTAL PER B737-800 SRM 51-40-02 AND BAC DWG 147A5650
